Show simple item record

dc.contributor.authorNowakowski, Andrzej ( )
dc.contributor.authorOrpel, Aleksandra ( Orcid Icon 0000-0001-8360-7083 )
dc.date.accessioned2020-08-07T21:16:54Z
dc.date.available2020-08-07T21:16:54Z
dc.date.issued2002-05-28
dc.identifier.citationNowakowski, A., & Orpel, A. (2002). Positive solutions for a nonlocal boundary-value problem with vector-valued response. Electronic Journal of Differential Equations, 2002(46), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12345
dc.description.abstractUsing variational methods, we study the existence of positive solutions for a nonlocal boundary-value problem with vector-valued response. We develop duality and variational principles for this problem and present a numerical version which enables the approximation of solutions and gives a measure of a duality gap between primal and dual functional for approximate solutions for this problem.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlocal boundary-value problemsen_US
dc.subjectPositive solutionsen_US
dc.subjectDuality methoden_US
dc.subjectVariational methoden_US
dc.titlePositive Solutions for a Nonlocal Boundary-Value Problem with Vector-Valued Responseen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record